Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking warfarin for lung blood clots, stroke and deep vein thrombosis. Had scraped foot and blood has formed

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I have been taking warfarin for about three years because of double lung blood clots and stroke and deep vein I scraped my foot and the blood has formed in my foot which is about two and a half inches in length right now, I have taken two doses of warfarin and two baby aspirins ...warfarin is 2 mg tablets I have my blood Inr tested from 2 weeks to 1 month in maintenence.
Posted Sat, 14 Sep 2013 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 1 hour later
Brief Answer:

Detailed Answer:
Thank you for sending your question.

This is a very good question. As you know since you're taking warfarin you can have bleeding when you get even small injuries. At this time I would not take any additional doses of Coumadin or aspirin. Continue taking your normal dose of Coumadin and watch for any excessive bleeding or bruising.

Again no need to change the dose of your medication. I would not add additional aspirin at this point.

Thank you again for sending your question. If you have specific concerns which we can discuss further I would be happy to review those with you as well.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor